American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Árpád Baricz. Landen inequalities for special functions. Proc. Amer. Math. Soc. 142 (2014) 3059-3066.
Abstract, references, and article information   
View Article: PDF

[3] Riku Klén, Vesna Manojlović, Slavko Simić and Matti Vuorinen. Bernoulli inequality and hypergeometric functions. Proc. Amer. Math. Soc. 142 (2014) 559-573.
Abstract, references, and article information   
View Article: PDF

[4] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information   
View Article: PDF

[5] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[6] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[7] Howard S. Cohl. Table Errata to ``Formulas and theorems for the special functions of mathematical physics'' by W. Magnus, F. Oberhettinger \& R. P. Soni (1966). Math. Comp. 81 (2012) 2251-2251.
Abstract, references, and article information   
View Article: PDF

[8] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[9] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[10] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information   
View Article: PDF

[11] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF

[12] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[13] Árpád Baricz. Turán type inequalities for hypergeometric functions. Proc. Amer. Math. Soc. 136 (2008) 3223-3229. MR 2407087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takashi Ichikawa and Masaaki Yoshida. A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006) 2271-2280. MR 2213699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert S. Maier. A generalization of Euler's hypergeometric transformation. Trans. Amer. Math. Soc. 358 (2006) 39-57. MR 2171222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kung-Yu Chen and H. M. Srivastava. A new result for hypergeometric polynomials. Proc. Amer. Math. Soc. 133 (2005) 3295-3302. MR 2161152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Eremenko. Metrics of positive curvature with conic singularities on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3349-3355. MR 2073312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takashi Ichikawa and Masaaki Yoshida. On Schottky groups arising from the hypergeometric equation with imaginary exponents. Proc. Amer. Math. Soc. 132 (2004) 447-454. MR 2022368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rachel J. Weir. Canonical divisors in weighted Bergman spaces. Proc. Amer. Math. Soc. 130 (2002) 707-713. MR 1866024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jochen Denzler. A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997) 4053-4083. MR 1422601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen. Inequalities for zero-balanced hypergeometric functions . Trans. Amer. Math. Soc. 347 (1995) 1713-1723. MR 1264800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael A. Bean. Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula . Trans. Amer. Math. Soc. 347 (1995) 4959-4983. MR 1307999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Li-Chien Shen. Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$ . Trans. Amer. Math. Soc. 347 (1995) 1391-1399. MR 1257124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2